Péter T. Nagy
Péter T. Nagy
professor of mathematics
E-mail megerősítve itt: nik.uni-obuda.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Loops in group theory and Lie theory
P Nagy, K Strambach
Walter de Gruyter, 2011
992011
Loops as invariant sections in groups, and their geometry
PT Nagy, K Strambach
Canadian Journal of Mathematics 46 (5), 1027-1056, 1994
511994
Scientific achievements and regulation of shallow geothermal systems in six European countries–A review
V Somogyi, V Sebestyén, G Nagy
Renewable and Sustainable Energy Reviews 68, 934-952, 2017
352017
Strong growth limitation of a floating plant (Lemna gibba) by the submerged macrophyte (Elodea nuttallii) under laboratory conditions
S Szabo, M Scheffer, R Roijackers, B Waluto, M Braun, PT Nagy, G Borics, ...
Freshwater Biology 55 (3), 681-690, 2010
292010
Geodesics on the tangent sphere bundle of a Riemannian manifold
PT Nagy
Geometriae Dedicata 7 (2), 233-243, 1978
281978
On collineation groups generated by Bol reflections
M Funk, PT Nagy
Journal of Geometry 48 (1-2), 63-78, 1993
271993
Invariant tensorfields and the canonical connection of a 3-web
PT Nagy
aequationes mathematicae 35 (1), 31-44, 1988
271988
Decomposition of duckweed (Lemna gibba) under axenic and microbial [-2pt] conditions: flux of nutrients between litter water and sediment, the impact of leaching and microbial …
S Szabó, M Braun, P Nagy, S Balázsy, O Reisinger
Hydrobiologia 434 (1-3), 201-210, 2000
212000
Schreier loops
PT Nagy, K Strambach
Czechoslovak Mathematical Journal 58 (3), 759-786, 2008
18*2008
Loops, their cores and symmetric spaces
PT Nagy, K Strambach
Israel Journal of Mathematics 105 (1), 285-322, 1998
181998
On the tangent sphere bundle of a Riemannian 2-manifold
PT Nagy
Tohoku Mathematical Journal, Second Series 29 (2), 203-208, 1977
181977
The multifunctionality of grasslands in rural development in a European context
G Nagy
Acta Agronomica Hungarica Hungary, 2002
152002
Dynamical invariants of rigid motions on the hyperbolic plane
PT Nagy
Geometriae Dedicata 37 (2), 125-139, 1991
141991
Webs and curvature
PT Nagy
Web theory and related topics, 48-91, 2001
132001
Finsler manifolds with non-Riemannian holonomy
Z Muzsnay, PT Nagy
arXiv preprint arXiv:0904.0470, 2009
122009
Non-horizontal geodesics of a Riemannian submersion
PT Nagy
Acta Sci. Math. Szeged 45, 347-355, 1983
121983
On bundle-like conform deformation of a Riemannian submersion
PT Nagy
Acta Mathematica Academiae Scientiarum Hungarica 39 (1-3), 155-161, 1982
111982
A classification of sub-Riemannian structures on the Heisenberg groups
R Biggs, PT Nagy
Acta Polytech. Hungar 10 (7), 41-52, 2013
102013
Moufang loops and Malcev algebras
PT Nagy
Sem. Sophus Lie 3 (1), 65-68, 1993
101993
Tangent Lie algebras to the holonomy group of a Finsler manifold
Z Muzsnay, PT Nagy
arXiv preprint arXiv:1212.0069, 2012
92012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20